# SDR 2015FA0000074

- Difficulty date: February 24, 2015
- Submitted: February 26, 2015
- Operation: General aviation
- Aircraft: N6076Z
- Make and model: Cessna 162
- Aircraft serial: 16200217
- Aircraft time: 390 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Part number: H610037
- Condition: Cracked
- Location: Brake
- Part time: 390 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

LOSS OF BRAKE FLUID AND BRAKE CONTROL DUE TO CRACKED BRAKE LINE AT PILOT RT PEDAL.  THE DESIGN CREATES A TIGHT FLEXING BEND RADIUS ON THE PLASTIC BRAKE LINE THAT FATIGUES AGAINST A METAL FITTING CAUSING A CRACK AND LOSS OF BRAKE FLUID AND BRAKE CONTROL.
